# SDR Z1RA2017082100008

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,265 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Part time: 1,265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MCDU FAILURE LIGHT ON POWER UP. LOCATED BROKEN WIRE AT CONNECTOR PLUG P180R PIN 39, MCDU HEALTH DISCREET TO VMM P100R B H05 PIN.  WIRE WAS TOO SHORT UPON ORIGINAL INSTALL, REULT CAUSED BREAKAGE
